# SDR CALA9900445

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 907 - 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT O/B SEEAT TRACK HEAVY CORROSION AT STA 907 - 917.  REMOVED CABIN SEAT TRACK AT STA 907 TO END OF TRACK PER SRM 53-00-52.
